# SDR 2003FA0000854

- Difficulty date: July 22, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N86BR
- Make and model: Beech 58
- Aircraft serial: TH1072
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Contaminated
- Location: Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS CONTAMINANT IN FUEL SYSTEM, A WHITE GEL/PASTE SUBSTANCE THAT IS CAPABLE OF PASSING THROUGH SCREENS AND CAN CLOG SMALL ORIFICES SUCH AS FLOW DIVIDER BORES.  RT ENGINE FAILED ON GROUND AS A RESULT OF FLOW DIVIDER BLOCKAGE, CONTAMINANT IS IN ENTIRE FUEL SYSTEM.
